# SDR UALA2011072703838

- Difficulty date: July 27, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 79,887 hours, 12,826 cycles
- Engine: Pwa PW4060
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Transmitter
- Part number: 019012001
- Part serial: 134
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT HYD QTY INDICATION.  REPLACED LT HYD QTY TRANSMITTER AMM 29-33-02.  R AND E WORKING SIGNAL WIRE OF PTU. AFTER TRANSMITTER WAS REPLACED FOUND DIODE BLOCK R397 WITH BRUNDY TERMINAL JAMMED IN POSITION "C".  WIRE TO POSITION "C" WAS BROKEN OFF AND TIED BACK.  SUGGEST REPLACED DIODE BLOCK AND RE-PIN WIRE.  BLK-563-1685 OR 540-0004 123076 CONTACT PCN-585-0047 OR 585-1581 OR 562-6048.  PARTS NIS ORD. 26JUL ORD INF- :DIODE 561-1804 LOB IN CKPIT.  26JUL ORD INF- :CONNECTOR 585-1581 ALSO LOB'D.
